Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: kolonopin Suebird

Posted by Sad Panda on September 10, 2004, at 10:54:18

In reply to kolonopin, posted by Suebird on September 10, 2004, at 9:55:15

> I wein off of kolnopin over a month then stopped it after being off of it for 7 days i started feeling really bad and my stomache felt very anxious so i called the p-doc and he told me to start my dose back up and give it a few days and I should be feeling back to normal i'm also on 40mgs of Paxil and have been on that for over 8 months has anyone ever experence this I was taking a quarter part of a pill of .05mgs twice a day then wein down to 1 quarter a pill a day for a week then i stoped it I just want to feel good again I went back on the kolnopin this past thursday so I hope it really starts working well again. Suebird
>
>

Hi Suebird,

Some Valium substitution might help you with your final taper as it has a much longer half life than Klonopin.

Cheers,
Paul.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:389143
URL: http://www.dr-bob.org/babble/20040909/msgs/389178.html